Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Getting pains in stomach, pelvic area, back, increasing. What is the remedy?

I've been getting pains for the past few days. It all started off when I was going to sleep and I couldn't get comfy because there was this sharp pain in the left size of my stomach but lower down, it then started to affect my back, making it start to ache. It stopped after I took tablets. But then the next day I was getting pains above my pelvis and now that has stopped I've got the first aching pain I had on my right side where my appendix are, could you help please? Thanks. kirsty, female.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Kristy
Abdominal pain rediating to back suggests renal calculi. You have not mentioned about fever and nausea/vomiting which are usually associated with appendicitis. I suggest you to go for ultrasound of abdomen and urine analysis which helps in diagnosis. Try to avoid spicy and junk food which adds more pain by causing gastritis.
Thank you
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor